Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011 (2011), Article ID 790942, 9 pages
http://dx.doi.org/10.1155/2011/790942
Research Article

Normal Criteria of Function Families Concerning Shared Values

1School of Mathematics and Information Science, Guangzhou University, Guangzhou 510006, China
2College of Computer Engineering Technology, Guangdong Institute of Science and Technology, Zhuhai 519090, China
3School of Economic and Management, Guangzhou University of Chinese Medicine, Guangzhou 510006, China

Received 10 July 2011; Accepted 7 September 2011

Academic Editor: Hui-Shen Shen

Copyright © 2011 Wenjun Yuan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C.-C. Yang and H.-X. Yi, Uniqueness Theory of Meromorphic Functions, vol. 557, Kluwer Academic Publishers, Dordrecht, The Netherland, 2003.
  2. Y. X. Gu, X. C. Pang, and M. L. Fang, Theory of Normal Family and Its Applications, Science Press, Beijing, China, 2007.
  3. W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, UK, 1964.
  4. L. Yang, Value Distribution Theory, Springer, Berlin, Germany, 1993.
  5. W. Bergweiler, β€œBloch's principle,” Computational Methods and Function Theory, vol. 6, no. 1, pp. 77–108, 2006. View at Google Scholar Β· View at Zentralblatt MATH
  6. L. A. Rubel, β€œFour counterexamples to Bloch's principle,” Proceedings of the American Mathematical Society, vol. 98, no. 2, pp. 257–260, 1986. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  7. D. Drasin, β€œNormal families and the Nevanlinna theory,” Acta Mathematica, vol. 122, pp. 231–263, 1969. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  8. W. Schwick, β€œNormality criteria for families of meromorphic functions,” Journal d'Analyse Mathématique, vol. 52, pp. 241–289, 1989. View at Google Scholar Β· View at Zentralblatt MATH
  9. X. Pang and L. Zalcman, β€œNormal families and shared values,” The Bulletin of the London Mathematical Society, vol. 32, no. 3, pp. 325–331, 2000. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  10. X. Pang and L. Zalcman, β€œNormality and shared values,” Arkiv för Matematik, vol. 38, no. 1, pp. 171–182, 2000. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  11. Q. Zhang, β€œNormal families of meromorphic functions concerning shared values,” Journal of Mathematical Analysis and Applications, vol. 338, no. 1, pp. 545–551, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  12. W. K. Hayman, Research Problems in Function Theory, The Athlone Press University of London, London, UK, 1967.
  13. X. C. Pang, β€œOn normal criterion of meromorphic functions,” Science in China Series A, vol. 33, no. 5, pp. 521–527, 1990. View at Google Scholar Β· View at Zentralblatt MATH
  14. H. H. Chen and M. L. Fang, β€œOn a theorem of Drasin,” Advances in Mathematics, vol. 20, p. 504, 1991 (Chinese). View at Google Scholar
  15. Y. S. Ye, β€œA new normality criterion and its application,” Chinese Annals of Mathematics Series A, vol. 12, pp. 44–49, 1991. View at Google Scholar
  16. H. H. Chen and Y. X. Gu, β€œImprovement of Marty's criterion and its application,” Science in China Series A, vol. 36, no. 6, pp. 674–681, 1993. View at Google Scholar Β· View at Zentralblatt MATH
  17. S. Y. Li, β€œOn normality criterion of a class of the functions,” Journal of Fujian Normal University, vol. 2, pp. 156–158, 1984. View at Google Scholar
  18. X. J. Li, β€œProof of Hayman's conjecture on normal families,” Scientia Sinica Series A, vol. 28, no. 6, pp. 596–603, 1985. View at Google Scholar Β· View at Zentralblatt MATH
  19. J. K. Langley, β€œOn normal families and a result of Drasin,” Proceedings of the Royal Society of Edinburgh Section A, vol. 98, no. 3-4, pp. 385–393, 1984. View at Google Scholar Β· View at Zentralblatt MATH
  20. L. Zalcman, β€œOn some questions of Hayman,” reprint.
  21. M. Fang and W. Yuan, β€œOn the normality for families of meromorphic functions,” Indian Journal of Mathematics, vol. 43, no. 3, pp. 341–351, 2001. View at Google Scholar Β· View at Zentralblatt MATH
  22. Q. Zhang, β€œSome normality criteria of meromorphic functions,” Complex Variables and Elliptic Equations, vol. 53, no. 8, pp. 791–795, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  23. L. Zalcman, β€œA heuristic principle in complex function theory,” The American Mathematical Monthly, vol. 82, no. 8, pp. 813–817, 1975. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  24. L. Zalcman, β€œNormal families: new perspectives,” American Mathematical Society Bulletin, vol. 35, no. 3, pp. 215–230, 1998. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  25. W. Bergweiler and X. Pang, β€œOn the derivative of meromorphic functions with multiple zeros,” Journal of Mathematical Analysis and Applications, vol. 278, no. 2, pp. 285–292, 2003. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  26. Y. Wang and M. Fang, β€œPicard values and normal families of meromorphic functions with multiple zeros,” Acta Mathematica Sinica, vol. 14, no. 1, pp. 17–26, 1998. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  27. W. Bergweiler and A. Eremenko, β€œOn the singularities of the inverse to a meromorphic function of finite order,” Revista Matemática Iberoamericana, vol. 11, no. 2, pp. 355–373, 1995. View at Google Scholar Β· View at Zentralblatt MATH